Free Shipping on orders over US$49.99

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count

ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Amazon.com Price: $13.96 (as of 11/08/2022 01:06 PST- Details) & FREE Shipping.

Added to wishlistRemoved from wishlist 0
Add to compare

Compare to the active ingredient of Zyrtec. Don’t let allergies slow you down. Treat yourself to all day allergy relief with GoodSense All Day Allergy. Whether you’re indoors or outside, these allergy pills help treat common allergy symptoms such as sneezing, runny nose, itchy nose or throat and itchy, watery eyes. When used as directed, just one dose of GoodSense All Day Allergy works for a full 24 hours.

ALLERGY MEDICINE: GoodSense All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
24 HOUR SYMPTOM RELIEF: One dose of All Day Allergy Cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
ORIGINAL PRESCRIPTION STRENGTH: GoodSense All Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
ACTIVE INGREDIENT: Compare to the active ingredient in Zyrtec. The active ingredient in GoodSense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
ADULTS & CHILDREN 6 YEARS AND OVER: Take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms. Read package for full directions before use.

Specification: GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count”

Your email address will not be published. Required fields are marked *

GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count
GoodSense All Day Allergy, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, 365 Count

Amazon.com Price: $13.96 (as of 11/08/2022 01:06 PST- Details) & FREE Shipping.

Best Shopping Hub
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart